Based on antenna theory to establish the random coupling model of microwave chaotic cavities
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (7): 070504     doi:10.7498/aps.62.070504
GENERAL Current Issue| Archive| Adv Search  |   
Based on antenna theory to establish the random coupling model of microwave chaotic cavities
Lu Xi-Cheng1, Wang Jian-Guo1 2, Liu Yu1, Li Shuang1, Han Feng1
1. Northwest Institute of Nuclear Technology, Xi’an 710024, China;
2. School of Electronic and Information Engineering, Xi'an Jiaotong University, Xi'an 710049, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn